# SDR CA020219002

- Difficulty date: February 15, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 58,447 hours
- Engine: Pwa JT8D*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE START UP FOR DEPARTURE, CREW NOTICED QUANTITY OF "A" SYSTEM HYDRAULICS DROPPING .ENGINE SHUT DOWN MAINTENANCE FOUND LT MLG DOOR LOCK SEQUENCE VALVE HOUSING WAS CRACKED AND LEAKING FLUID.MAINTENANCE REPLACED THE VALVE, A/C WAS POSITIONED GEAR DOWN TO A MAINTENANCE FACILITY FOR A GEAR SWING,WHICH WAS CARRIED OUT AND THE A/C WAS RETURNED TO SERVICE.
